# SDR UALA2013052103494

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,902 hours, 27,615 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN TANK TRANSFERRED INTO "C" TANK.  CREW COMMENTS: FROM TAKEOFF TO LEVEL OFF, APPROX 30 MINS, 800 LBS TRANSFERD TO CENTER TANK.  REPLACED FAILED LT MAIN TANK FILL VALVE BODY ACCT FAILED AND FILL VALVE ACTUATOR IAW MM.
